# SDR SWAA2023121126019

- Difficulty date: November 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: UNKNOWN
- Condition: Worn
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B DEFLECTION RIB UPPER TAB WORN AROUND FASTENER HOLES<[01] REMOVED INBOARD AND OUTBOARD SERRATED PLATES PER SRM 51-40-02. CUT OUT DAMAGED SECTION OF DEFLECTION RIB UPPER TAB PER SRM 57-51-02-2R-4.;[02] C/W NDT INSP. PER PART 6 51-00-00 PROCEDURE 23 AND PART 6 51-00-00 PROCEDURE 16. NO DEFECTS.;[03] PARTS AND MEASUREMENT DATA UPDATE ONLY;[04] -1 OUTBOARD REPAIR DOUBLER FABRICATED; HEAT TREATED AND BRUSH CADMIUM PLATED BY VENDOR PER SRM 57-51-02-2R-4. PO #P7870565; WORK ORDER #MS55878;[05] -1 OUTBOARD REPAIR DOUBLER FABRICATED; HEAT TREATED AND BRUSH CADMIUM PLATED BY VENDOR PER SRM 57-51-02-2R-4. PO #P7870565; WORK ORDER #MS55878. INSPECTION C/W.;[16] INSTALLED REPAIR PARTS PER SRM 57-51-02-2R-1 AND SRM 57-51-02-2R-4. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED.;[17] C/W INSPECTION
